# SDR SWIA971582

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Engine: Ge CF343A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 22,000 FEET, FLAPS FAIL MESSAGE ON EICAS.  CYCLED CIRCUIT BREAKERS PER MAINTENANCE CONTROL WITH NO CHANGE.  RETURNED TO SLC AND LANDED O FLAPS, (FLAPS FAILED AT 0 DID NOT OPERATE FLAP SELECTOR).  REMOVED AND REPLACED LEFT BRAKE POSITION SENSOR UNIT IAW MM 27-51-01.  OPS CHECKS GOOD.
